# SDR ASAA2013020693837

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,078 hours, 6,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE LIM ANNUNCIATED ON UPPER DISPLAY UNIT.  AUTOTHROTTLE OPS NORMAL WITH COMPUTED FMC LIMITS.  AUTOTHROTTLE LIMIT RESPONDS TO MANUAL SELECTION ON FMC.  FAULT CODE 223-220-00.  ACCOMPLISHED AUTOTHROTTLE BITE IAW FIM 22-31, TASK 801. CURRENT STATUS SHOWS NO FAULTS. IN-FLIGHT FAULTS SHOWS EEC 1A AND EEC 1B FAULTS.  ACCOMPLISHED EEC BITE AND A/T BITE PASS. GROUND VERIFICATION SUCCESSFUL.
